RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 4(376), Pages 169–170 (Mi umn6848)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Commuting difference operators with polynomial coefficients

A. E. Mironovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

DOI: https://doi.org/10.4213/rm6848

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:4, 819–820

Bibliographic databases:

MSC: Primary 13N10; Secondary 11G30, 39A70, 14K05
Presented: I. M. Krichever
Accepted: 27.04.2007

Citation: A. E. Mironov, “Commuting difference operators with polynomial coefficients”, Uspekhi Mat. Nauk, 62:4(376) (2007), 169–170; Russian Math. Surveys, 62:4 (2007), 819–820

Citation in format AMSBIB
\Bibitem{Mir07}
\by A.~E.~Mironov
\paper Commuting difference operators with polynomial coefficients
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 4(376)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn6848}
\crossref{https://doi.org/10.4213/rm6848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2358753}
\zmath{https://zbmath.org/?q=an:1139.39037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..819M}
\elib{http://elibrary.ru/item.asp?id=25787437}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 4
\pages 819--820
\crossref{https://doi.org/10.1070/RM2007v062n04ABEH004445}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251687100020}
\elib{http://elibrary.ru/item.asp?id=13538922}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149139265}


Linking options:
  • http://mi.mathnet.ru/eng/umn6848
  • https://doi.org/10.4213/rm6848
  • http://mi.mathnet.ru/eng/umn/v62/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:307
    Full text:129
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019